In short: Mum had minor depression following an operation. Was prescribed diaz. Became lethargic and clumsy....was prescribed something else. Then something else, then something else. I am absolutley certain that it was the multiplication of medication that caused mum's symptoms. After several years, I have finally found a consultant that agrees with me. We are trying to wean mum off the stuff. Medication made mum incontinent. Drugs made her illiterate and inumerate. They undoubtedly caused more problems than they solved. Repetitive behaviour - drugs again. If you love someone who is exhibiting 'signs', please do anything before you allow a cocktail of poisons to be prescribed. There are investigations into SSSRi's for instance, which suggest that these drugs cause dementia. You want to keep that person for longer? Keep them off the dope - that's all it is, dope. Read the side effects - for all of it. If you are somehwre down the road think - when did the behaviours start? was it before he/she started taking that stuff? Doctors are not Gods shock! A GP sees hundreds of people a week. They do, unfortunately, end up dishing out the same old stuff for everyone exhibiting 'this' or 'that'. Like it or not, it's a production line. Has anyone actually been made any 'better' by drug treatments for dementia? Doesn't look like it. Prescription just precipitates changes - none positive. Use some common sense. Be gentle, help where you can, do the activity things. In what way do mind altering substances help people who are becoming confused?